# SDR SWAA961412

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Crack/Corr
- Location: Bs 724/721/713
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKING AND CORROSION ON CORRUGATED PLATES, ON TOP OF KEEL BEAM AT BS 724, 721, AND 713, BL 0, WL 155.  REPAIRED PER BOEING SRM.
